# SDR SWAA2016070553464

- Difficulty date: June 8, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-7
- Aircraft serial: 29366
- Aircraft time: 28,807 hours, 19,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65C38656
- Condition: Corroded
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY ON CARGO DOOR SILL INNER STRAP CORRODED BETWEEN BS 480 TO 500, RBL 22.   R & R THE STRAP IAW SRM.
